# SDR DALA2023100308128

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 85,691 hours, 11,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 EMERGENCY EXIT SIGNS INOPERATIVE. LOCATIONS:600. CORRECTIVE ACTION: RECYCLED EMER EXIT LT SWITCH.WORKS NML NOW. (2997114)
